cardiologist-icon
Uneasy feeling
The problem started after the second dose of covishield vaccination, I suddenly developed the uneasiness and "ghabrahat".. my BP use get high as 160-170/110-115 and pulse goes up to 150. But there is no perspiration or nausea but there is pain in arm, stomach and in back and no significant chest pain.. Out of fear i have got my echo Doppler, TMT and even CT coronary scan but all came out to be normal.. and this feeling starts suddenly at anytime and at any place. I am suffering from this problem since last 5 months and i have lost almost 25 kgs. I also feel dizziness, coldness in my left chest and pain in my left shoulder arm and sometimes in right arm too.. I am taking Telpres 20 as medication for my BP.. My Hb1ac was 8.6 in January but it's 5.4 in November. I didn't take any medicines for it I am also taking Happi IT in morning. But still there is no such relief and looking at symptoms I always have the feeling of passing out. Please help me out of this.
30 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please consult a physician and develop confidence
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.